Journal of Lie Theory

Vol. 9, No. 2, 1999 · Contents

Hieu Nguyen:
Characterizing weakly symmetric spaces as Gelfand pairs

T. Levasseur and R. Ushirobira:
Adjoint vector fields on the tangent space of semisimple symmetric spaces

Hedi Benamor and Sad Benayadi:
Relations between invertibility of Casimir operators and semisimplicity of quadratic Lie superalgebras

Herbert Abels:
Discrete groups of affine isometries

Herbert Abels:
Finite groups of rotations. A supplement to the preceding article

Ilyas A. Latypov:
Homogeneous spaces of compact connected Lie groups which admit nontrivial invariant algebras

Volodymyr Mazorchuk:
The supports of simple modules over toroidal algebras

Angela Pasquale:
Maximal degenerate representations of SL(n+1,H)

J. Faraut and E.G.F. Thomas:
Invariant Hilbert spaces of holomorphic functions

Dominique Manchon:
Distributions a support compact et representations unitaires

Mustapha Tinfou:
Coefficients generalises de series principales spheriques relatifs aux espaces symetriques deployes

Matthias Mayer:
Square-integrability of tensor products

Helmut Salzmann:
Large automorphism groups of 16-dimensional planes are Lie groups, II

Peter Michor and Josef Teichmann:
Description of infinite dimensional regular Lie groups

Thomas Branson:
Spectra of self-gradients on spheres